Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 67, NWS Caribou, ME

December 1, 2012

NWS Caribou, ME issued this small craft advisory at Dec 1, 2012, 2:52 AM EST. It took effect at Dec 2, 2012, 12:00 AM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2012, 2:52 AM EST (07:52 UTC)
In effect from
Dec 2, 2012, 12:00 AM EST
Expired
Dec 3, 2012, 6:37 AM EST
In force
31 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WHUS71 KCAR 010752
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
252 AM EST SAT DEC 1 2012

ANZ050>052-012100-
/O.NEW.KCAR.SC.Y.0067.121202T0900Z-121203T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
252 AM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST
MONDAY.

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
8 follow-up statements
235 
WHUS71 KCAR 011840
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
140 PM EST SAT DEC 1 2012

ANZ050>052-020245-
/O.CON.KCAR.SC.Y.0067.121202T0900Z-121203T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
140 PM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
7 AM EST MONDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
077 
WHUS71 KCAR 012005
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
305 PM EST SAT DEC 1 2012

ANZ050>052-020415-
/O.EXT.KCAR.SC.Y.0067.121202T0500Z-121203T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
305 PM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
7 AM EST MONDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
273 
WHUS71 KCAR 020409
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1109 PM EST SAT DEC 1 2012

ANZ050>052-021215-
/O.CON.KCAR.SC.Y.0067.121202T0500Z-121203T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1109 PM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
120 
WHUS71 KCAR 020810
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
310 AM EST SUN DEC 2 2012

ANZ050>052-022100-
/O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
310 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
442 
WHUS71 KCAR 022046
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
346 PM EST SUN DEC 2 2012

ANZ050-051-030500-
/O.EXT.KCAR.SC.Y.0067.000000T0000Z-121203T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
346 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-030500-
/O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
346 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
562 
WHUS71 KCAR 030205
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
905 PM EST SUN DEC 2 2012

ANZ052-031000-
/O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
905 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-031000-
/O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
905 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT...BECOMING NORTHWEST. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
019 
WHUS71 KCAR 030743
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
243 AM EST MON DEC 3 2012

ANZ052-031200-
/O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
243 AM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-031545-
/O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
243 AM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
184 
WHUS71 KCAR 031137
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
637 AM EST MON DEC 3 2012

ANZ050-051-031800-
/O.CAN.KCAR.SC.Y.0067.000000T0000Z-121203T1800Z/
/O.NEW.KCAR.SC.Y.0068.121203T1200Z-121203T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
637 AM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-031245-
/O.CAN.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
637 AM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 1:02 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Dec 1, 1:02 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
102 AM EST SAT DEC 1 2012

.SYNOPSIS...
COLD HIGH PRESSURE WILL CREST OVER THE AREA LATE TONIGHT THEN
SLIDE TO THE EAST ON SATURDAY. A WARM FRONT WILL MOVE IN SATURDAY
NIGHT AND LIFT NORTH OF THE REGION ON SUNDAY.

&&

.NEAR TERM /THROUGH TODAY/...
1230 AM UPDATE: MADE CHGS TO FCST OVRNGT LOWS TO BRING BACK TEMP
DISTRIBUTION USED YSTDY ATTM. OTHERWISE...VERY THIN SC HAS MANAGED
TO GRAZE NE AROOSTOOK COUNTY FROM THE GASPE PNSL AREA...BUT WITH
INCREASING SUBSIDENCE AND 925 MB DRY AIR ADVCN WITH THE APCH OF
THE SFC HI...THIS THIN BAND OF CLDS SHOULD MOVE BACK INTO NB PROV
AND DISSIPATE.

938 PM UPDATE: A TRANQUIL NIGHT AS A SFC RIDGE SETTLES NEARLY
OVERHEAD LATE TONIGHT. HIGH CLOUDS NOTED ON SATELLITE PICTS
DRIFTING EAST ACROSS SOUTHERN MAINE AS A FAST MOVING SHORTWAVE
TROUGH OVER THE EASTERN GREAT LAKES MOVES EAST WITH NO IMPACT ON
THE CWA. HIGH CLOUDS ON THE BACK SIDE OF THE HIGH MAY BEGIN TO
MOVE INTO FAR WESTERN MAINE AFTER 10Z/5 AM EST...BUT THEY ARE NOT
EXPECTED TO BE THICK ENOUGH TO HAVE AN IMPACT ON THE LOW TEMPS.
THE COLDEST SPOTS IN NORTHERN SOMERSET AND WESTERN AROOSTOOK
COUNTIES ARE ALREADY DOWN BELOW ZERO. THE ONLY UPDATE WAS SOME
VERY MINOR TWEAKS TO THE TEMPS AS A FEW SPOTS WERE RUNNING A FEW
DEGREES BELOW FCST TEMPS AT 02Z. OTHERWISE...THE ONGOING FORECAST
IS IN GREAT SHAPE.

600PM UPDATE: MADE MINOR ADJUSTMENTS TO THE TEMPERATURES THROUGH
THE OVERNIGHT HOURS...OTHERWISE PREVIOUS FORECAST REMAINS ON
TRACK.

ORGNL DISC: COLD AGAIN TONIGHT AND THEN A GRADUAL MODERATION IN
TEMPERATURE FOR SATURDAY.

HIGH PRES SETTLING OVER THE REGION TONIGHT ALONG W/CLEAR SKIES AND
LIGHT WINDS WILL LEAD TO VERY COLD NIGHT. AS A MATTER OF FACT,
SOME AREAS ACROSS THE NORTH AND WEST WILL SEE READINGS GO BELOW 0F
ESPECIALLY AREAS LIKE THE ST. JOHN VALLEY, NORTHERN MAINE WOODS
AND LOW LYING AREAS. HISTORICALLY SPEAKING, THE COLDEST NIGHT SUCH
AS A SETUP AS THIS ONE IS WHEN WAA IS ON THE ONSET AND LLVL
INVERSION SETTING UP. ADJUSTMENTS WERE MADE TO THE PREVIOUS FCST
MINS TO BRING THEM UP A FEW DEGREES ESPECIALLY OVER THE HIGHER
TERRAIN. ANYWAY YOU LOOK AT IT, DEFINITELY BELOW NORMAL FOR LATE
NOVEMBER.

SATURDAY WILL SEE INCREASING CLOUDS AND AS MENTIONED EARLIER, A
MODERATION IN TEMPERATURES AFTER A VERY COLD NIGHT. HIGH PRES WILL
SLIDE TO THE E INTO NEW BRUNSWICK ALLOWING FOR A RETURN FLOW OF
MILDER AIR TO BE ADVECTED INTO THE REGION. A WARM FRONT SEEN ON
THE 18Z SFC ANALYSIS MOVING ACROSS W NYS AND NE PA WILL SLOWLY
LIFT NORTHWARD ON SATURDAY. MDL SOUNDINGS INCLUDING THE NAM/GFS
AND GEM SHOW COLUMN MOISTENING FROM THE TOP DOWN W/AN OVERRUNNING
SETUP INITIALLY. INFLOW FROM THE SSE FLOW WILL ALLOW THE LLVLS TO
MOISTEN ACROSS THE SW AND DOWNEAST AREAS IN THE AFTERNOON. A 35KT
JETLET AT 700MBS WILL AID IN SOME LIFT ALLOWING FOR LIGHT PRECIP
TO BREAK OUT. ATTM, PRECIP WILL BE VIRGA UNTIL THE COLUMN MOISTENS
DOWN MORE TO ALLOW FOR PRECIP TO REACH THE GROUND. USED THE SREF
POPS WHICH SHOW NO MORE THAN 40% CHANCE FOR SOME LIGHT SNOW BY
LATE IN THE AFTERNOON. FCST HIGHS ARE EXPECTED TO BE IN THE MID
20S NORTH AND UPPER 20S AND LOWER 30S FOR THE CENTRAL AND DOWNEAST
AREAS RESPECTIVELY.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
CLOUDS WILL THICKEN AS MOISTURE MOVES IN BEHIND DEPARTING HIGH
PRESSURE SATURDAY NIGHT AND A WARM FRONT APPROACHES FROM THE
SOUTHWEST. LIGHT SNOW IS EXPECTED TO SPREAD ACROSS THE AREA
SATURDAY NIGHT AND THEN CHANGE TO RAIN FROM SOUTH TO NORTH AS
WARMER AIR ADVECTS IN FROM THE SOUTH EARLY SUNDAY MORNING.
THICKNESS PROFILES INDICATE WARM AIR MOVING NORTH IN THE LOW
LEVELS BEFORE THE MID LEVELS. NORMALLY THIS DOES NOT FAVOR
FREEZING PRECIPITATION SUCH AS SLEET OR FREEZING RAIN.
HOWEVER...SINCE THIS PRECIPITATION IS COMING IN QUICKLY BEHIND A
VERY COLD AIR MASS SOME OF THE RAIN MAY INITIALLY FREEZE ON SOME
SURFACES SO INCLUDED A NARROW BAND OF FREEZING RAIN WITH THE RAIN
EARLY ON. THE BEST CHANCE FOR FREEZING RAIN WILL BE OVER THE FAR
NORTH. PRECIPITATION SHOULD BE OVER TO ALL RAIN BY LATE SUNDAY
MORNING. OCCASIONAL RAIN AND SHOWERS WILL CONTINUE INTO SUNDAY
AFTERNOON AND A BRIEF BAND OF HEAVIER RAIN MAY MOVE THROUGH SUNDAY
EVENING AS A COLD FRONT MOVES ACROSS. AMOUNTS SHOULD GENERALLY BE
AROUND A QUARTER INCH WITH LOCALLY UP TO A HALF INCH IN SOME
SPOTS. WEAK HIGH PRESSURE WILL RETURN ON MONDAY. THE AIR MASS
MONDAY WILL STILL BE MILD WITH HIGHS IN THE 40S IN MOST AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AS A SURFACE HIGH MOVES OFF TO THE EAST MONDAY NIGHT INTO TUESDAY
THIS WILL ALLOW FOR A SOUTHERLY FLOW TO SET UP WITH HIGHS TUESDAY
REACHING THE MID 40S NORTH TO AROUND 50 SOUTH. TUESDAY WILL BEGIN
PARTLY TO MOSTLY SUNNY WITH CLOUDS INCREASING THROUGH THE DAY
AHEAD OF THE NEXT COLD FRONT. THE GFS/GMOS BRINGS IN SHOWERS IN
ASSOCIATION WITH THIS FRONT A BIT FASTER THAN THE GEM GLOBAL AND
ESPECIALLY THE ECMWF SO SCALED BACK POPS A BIT KEEPING CHANCE POPS
LIMITED TO THE NW PART OF THE CWA FOR TUESDAY AFTERNOON. AS THE
FRONT MOVES THROUGH TUESDAY NIGHT INTO EARLY WEDNESDAY EXPECT A
PERIOD OF RAIN POSSIBLY ENDING AS A LITTLE SNOW AS THE COLDER AIR
MOVES IN. HIGHS LOOK TO OCCUR EARLY WEDNESDAY WITH TEMPERATURES
FALLING THROUGH THE DAY ON BRISK NW WINDS.

THE WEATHER PATTERN LOOKS TO REMAIN FAIRLY PROGRESSIVE FOR THE END
OF NEXT WEEK WITH FAIR AND COLDER TEMPERATURES THURSDAY BEING
FOLLOWED BY SOME MODERATION BY FRIDAY ON SOUTHERLY WINDS AHEAD OF
THE NEXT SYSTEM.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR RIGHT THROUGH SATURDAY.

SHORT TERM:CONDITIONS WILL LOWER TO IFR SATURDAY NIGHT AND REMAIN
IFR SUNDAY INTO SUNDAY NIGHT IN LOW CLOUDS. CONDITIONS SHOULD
IMPROVE TO MVFR LATE SUNDAY NIGHT THEN VFR ON MONDAY. EXPECT VFR
CONDITIONS MONDAY NIGHT THROUGH THE DAY TUESDAY WITH A PERIOD OF
MVFR/IFR CONDITIONS LIKELY TUESDAY NIGHT INTO EARLY WEDNESDAY AS A
PERIOD OF RAIN MOVES THROUGH WITH THE NEXT COLD FRONT. THIS RAIN
MAY WIND DOWN AS A LITTLE SNOW, ESPECIALLY OVER THE NORTH.

&&

.MARINE...
NEAR TERM: SEAS RUNNING AROUND 2 FT AT THE EASTERN MAINE SHELF
THIS EVE. HIGH PRESSURE SETTLES OVER THE WATERS LATE TONIGHT AND
SAT MORNING WITH THE WIND REGIME TO REMAIN LIGHT THROUGH SAT.

SHORT TERM: SCA MAY BE NEEDED FOR WINDS GUSTING OVER 25 KT
SATURDAY NIGHT INTO SUNDAY NIGHT. WINDS SHOULD BE LIGHTER ON
MONDAY AS WEAK HIGH PRESSURE MOVES OVER. EXPECT TRANQUIL
CONDITIONS MONDAY NIGHT THROUGH THE FIRST PART OF TUESDAY. WINDS
WILL INCREASE BY LATE TUESDAY AHEAD OF THE NEXT FRONT WITH SCA
CONDITIONS LIKELY BY TUESDAY NIGHT LASTING THROUGH WEDNESDAY.
WINDS WILL INITIALLY BE SW AHEAD OF THE FRONT CHANGING TO NW IN
THE FRONT'S WAKE. &&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...VJN
SHORT TERM...BLOOMER
LONG TERM...FITZSIMMONS
AVIATION...VJN
MARINE...VJN/BLOOMER
Hazardous weather outlook, Nov 30, 1:00 PM EST, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
100 PM EST FRI NOV 30 2012

MEZ001>006-010-011-015>017-029>032-011800-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
100 PM EST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-011800-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
100 PM EST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:08 PM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington23 hr

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.